Stability and control of Lur'e-type measure differential inclusions

N. Wouw, van de, R.I. Leine

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

2 Downloads (Pure)

Abstract

In this paper we present results on, firstly, the stability analysis for perturbed Lur'e-type measure differential inclusions and, secondly, the tracking control problem for this class of systems. The framework of measure differential inclusions allows us to describe systems with discontinuities in the state evolution, such as for example mechanical systems with unilateral constraints. As a stepping stone, we present results on the stability of time-varying solutions of such systems in the scope of the convergence property. Next, this property is exploited to provide a solution to the tracking problem. The results are illustrated by application to a mechanical motion system with a unilateral velocity constraint.
Original languageEnglish
Title of host publicationDynamics and control of hybrid dynamical systems
EditorsG. Leonov, H. Nijmeijer, A. Pogromsky, A. Fradkov
Place of PublicationSingapore
PublisherWorld Scientific
Pages129-151
Number of pages246
ISBN (Print)978-981-4282-31-4
Publication statusPublished - 2010

Publication series

NameWorld scientific series on nonlinear science. Series B
Volume14

Fingerprint

Dive into the research topics of 'Stability and control of Lur'e-type measure differential inclusions'. Together they form a unique fingerprint.

Cite this